Change search
ReferencesLink to record
Permanent link

Direct link
Integrability of Green potentials in fractal domains
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
1996 (English)In: Arkiv för Matematik, ISSN 0004-2080, Vol. 34, 335-381 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1996. Vol. 34, 335-381 p.
URN: urn:nbn:se:umu:diva-8443OAI: diva2:148114
Available from: 2008-01-22 Created: 2008-01-22 Last updated: 2011-01-15Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link